# SDR CA110125012

- Difficulty date: January 19, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAMEOUT DURING LANDING ROLL, UPON SELECTING REVERSE, THE ENGINE FLAMED OUT. NO OTHER DETAILS ARE AVAILABLE AT THIS TIME, TROUBLESHOOTING IS ON-GOING.
